Is it safe to have Sculptra or Juvederm while on a low dose of Roaccatane (10 mg a day)? If not, how long do you have to wait before having filler injections? What are the complications I risk if I do have the injections while on Roaccutane?
Juvederm or Sculptra Injections While on Roaccutane?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
I would hold off filler injections if you're on Accutane
If laser treatment, chemical peeling, or any other procedure based on active dermal response is considered before or after treatment with juvederm, there is a possible risk of an inflammatory reaction at the treatment site. To be safe, I would not use Juvederm or any other filler while on acne treatment as you may be at risk for an inflammatory reaction or at risk for infection at the area injected.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.